On the Factorization of Matrices.

Norbert Wiener

Commentarii mathematici Helvetici (1955)

  • Volume: 29, page 97-111
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Wiener, Norbert. "On the Factorization of Matrices.." Commentarii mathematici Helvetici 29 (1955): 97-111. <http://eudml.org/doc/139097>.

author = {Wiener, Norbert},
journal = {Commentarii mathematici Helvetici},
keywords = {approximation and series expansion},
pages = {97-111},
title = {On the Factorization of Matrices.},
url = {http://eudml.org/doc/139097},
volume = {29},
year = {1955},

AU - Wiener, Norbert
TI - On the Factorization of Matrices.
JO - Commentarii mathematici Helvetici
PY - 1955
VL - 29
SP - 97
EP - 111
KW - approximation and series expansion
UR - http://eudml.org/doc/139097
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.